# SDR AALA201808249002

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 17,248 hours, 3,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367408400100
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FORWARD CARGO FLOOR PANEL 132KF. THE AIRCRAFT WAS GROUNDED.  REPLACED CARGO FLOOR PANEL IAW AMM 53-42-14.
